# SDR UPS01434751

- Difficulty date: January 24, 2001
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Condition: Dirty
- Location: Fire Detection
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT CREW PREFLT NR 2 ENG FIRE BELL WILL NOT CUT OUT.  CLEANED AND RE-RACK CARD A-6, OP CK NORMAL.
